# SDR AALA981916

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1459A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11479
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 880301000
- Condition: Overheated
- Location: Galley
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

YYZ- FLT 1012 - EN ROUTE YYZ-LGA, CLIMBING THROUGH 8,000 FT, BLUE THIN SMOKE ENTERED THE COCKPIT AND REMAINED FOR A FEW MINUTES WHILE SLOWLY DISSIPATING.  ALL ELECTRICAL LOADS NORMAL.  CREW SUSPECTED FIRST CLASS OVEN MAY BE SOURCE OF SMOKE.  RETURNED YYZ AND LANDED WITHOUT INCIDENT.  TROUBLESHOT AND DETERMINED THAT LEFT FIRST CLASS GALLEY OVEN SOURCE OF SMOKE DUE TO OVERHEATING BREAKFAST.  RAN PACKS.  GROUND CHECKED NORMAL OPERATION.  AIRCRAFT OK FOR SERVICE.  (M)
